Alert archive / Utah / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Salt Lake City, UT

August 15, 2011Duchesne County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 15, 2011, 7:09 PM MDT for Duchesne County, Utah. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 7:09 PM MDT (01:09 UTC)
Expired
Aug 15, 2011, 8:00 PM MDT
In force
51 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Duchesne County, UT

The radar

The Salt Lake City radar (KMTX), 215 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2011-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2011-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
NaN m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WUUS55 KSLC 160109
SVRSLC
UTC013-160200-
/O.NEW.KSLC.SV.W.0077.110816T0109Z-110816T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
709 PM MDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUCHESNE COUNTY IN UTAH

* UNTIL 800 PM MDT

* AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR DUCHESNE...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DUCHESNE... UTAHN... BRIDGELAND... ARCADIA... UPALCO...            
  ALTAMONT... ALTONAH...  ROOSEVELT... CEDARVIEW AND NEOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
      4030 10997
TIME...MOT...LOC 0109Z 231DEG 26KT 4019 11042

$$

SCHOENING
2 follow-up statements
011 
WWUS55 KSLC 160147
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
747 PM MDT MON AUG 15 2011

UTC013-160200-
/O.CON.KSLC.SV.W.0077.000000T0000Z-110816T0200Z/
DUCHESNE UT-
747 PM MDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL DUCHESNE COUNTY...

AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR UPALCO...OR ABOUT 10 MILES WEST OF
ROOSEVELT...MOVING NORTHEAST AT 30 MPH. IN ADDITION...ANOTHER 
THUNDERSTORM IS MOVING THROUGH THE CITY OF DUCHESNE AS OF 745 PM. 
THIS STORM IS ALSO CAPABLE OF PRODUCING QUARTER SIZED HAIL.

* LOCATIONS IN THE WARNING INCLUDE...
  DUCHESNE... ROOSEVELT... CEDARVIEW AND NEOLA

LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
      4030 10997
TIME...MOT...LOC 0146Z 231DEG 26KT 4036 11015

$$

SCHOENING
247 
WWUS55 KSLC 160159
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
759 PM MDT MON AUG 15 2011

UTC013-160209-
/O.EXP.KSLC.SV.W.0077.000000T0000Z-110816T0200Z/
DUCHESNE UT-
759 PM MDT MON AUG 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUCHESNE COUNTY WILL
EXPIRE AT 800 PM MDT...

THE STORM HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
ALLOWED TO EXPIRE. SEVERAL OTHER THUNDERSTORMS REMAIN ACROSS THE 
UINTA BASIN AS OF 8 PM AND ARE CAPABLE OF PRODUCING SMALL HAIL AND 
DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4003 11046 4019 11065 4054 11011 4041 10995
      4030 10997
TIME...MOT...LOC 0159Z 231DEG 26KT 4042 11005

$$

SCHOENING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:26 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 15, 4:26 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
426 PM MDT MON AUG 15 2011

.SYNOPSIS...A DISTURBANCE OVER NORTHERN UTAH WILL AID IN PUSHING A
WEAK COLD FRONT THROUGH THE NORTHERN HALF OF THE STATE THIS
EVENING. DRIER AIR WILL RAPIDLY PUSH THROUGH THE SOUTHERN HALF OF
THE STATE OVERNIGHT...WITH THE DRYING TREND CONTINUING STATEWIDE
THROUGH MIDWEEK.

&&

.DISCUSSION...A FAST MOVING SHORT WAVE TROUGH IS LIFTING NORTHEAST
ACROSS NORTHERN UTAH/SOUTHERN NEVADA...THIS ASSOCIATED WITHIN A
STOUT 80 KT SOUTHWESTERLY ORIENTED JET STREAK ALOFT. FOR SEVERAL
DAYS NOW A WEAK SURFACE TROUGH DRAPED ALONG THE UT/NV BORDER HAS
REMAINED RELATIVELY STATIONARY BUT HAS PROGRESSED EAST THIS
AFTERNOON AS A WEAK COOL FRONT. CURRENT PLACEMENT IS DRAPED ALONG
THE CENTRAL SALT LAKE VALLEY AND THIS FEATURE HAS PROVIDED A
TRIGGER FOR CONVECTIVE INITIATION ALONG THE BOUNDARY OVER THE LAST
HOUR OR SO.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
INTO THIS EVENING ALONG AND DOWNSTREAM OF THE WASATCH FRONT
WITH FOCUSED INITIATION TIED TO THE FRONT. CELLS SHOULD INTENSIFY AND
TRACK NORTHEAST RAPIDLY...AND IF MAINTAINED ACROSS THE TERRAIN
COULD ORGANIZE INTO ONE OR TWO STRONG AND ORGANIZED CELLS. SHEAR
AND INSTABILITY ARE CERTAINLY MORE THAN SUFFICIENT FOR
ORGANIZATION...BUT ONLY MARGINALLY SUFFICIENT PWAT COULD
BE A NEGATING FACTOR ALLOWING CELLS TO SHEAR FAIRLY RAPIDLY WITH
TIME. LIMITED MOISTURE IS BECOMING MORE AND MORE OF A FACTOR TODAY
AS A MID LEVEL DRY INTRUSION CONTINUES TO PROGRESS EAST ACROSS THE
STATE THIS EVENING. PWATS ACROSS THE NORTH REMAIN NEAR 1 INCH
ALONG AND EAST OF THE WASATCH FRONT BUT DROP RAPIDLY TO THE WEST
TO UNDER .50 INCHES. DEWPOINT TRENDS ARE IN LOCK STEP WITH THIS AS
WELL.

DOWN SOUTH CONVECTION IS ISOLATED AT BEST...BUT HAVE SEEN RAPID
ORGANIZATION TO A CELL OR TWO DUE TO THE AFOREMENTIONED SHEAR IN
PLACE AND A BIT DEEPER MOISTURE AVAILABILITY. ONE CELL PROMPTED ISSUANCE
OF BOTH FLASH FLOOD AND SEVERE STORM WARNINGS AS IT PASSED THROUGH
CAPITOL REEF NATIONAL PARK. LATEST REPORTS FROM PARK OFFICIALS
INDICATE FLASH FLOODING IN PROCESS...INCLUDING SOME WATER
OVER TOPPING HIGHWAY 24 AND HAIL UP TO 3/4 INCH IN DIAMETER. BUT
AGAIN...ORGANIZED CONVECTIVE COVERAGE REMAINS ISOLATED AT BEST SO
WIDESPREAD IMPACTS ARE NOT ANTICIPATED.

THE DRY INTRUSION WILL CONTINUE AN EASTWARD PROGRESSION OVER THE NEXT 24
HOURS ESSENTIALLY SQUELCHING ANY CONVECTIVE POTENTIAL TUESDAY
OUTSIDE OF ISOLATED TERRAIN BASED BUILDUPS OVER THE EAST. WEATHER
WILL REMAIN BENIGN THROUGH THE MIDWEEK PERIOD AS HIGH PRESSURE
ONCE AGAIN BUILDS IN OVERHEAD...SKIES GENERALLY CLEAR AND TEMPS AT
SEASONAL LEVELS THROUGH THE MID WEEK PERIOD.

MOISTURE WILL ONCE AGAIN SPREAD NORTH LATE THIS WEEK...BECOMING
ENTRENCHED THROUGHOUT MOST AREAS AGAIN BY THE WEEKEND. HAVE
CONTINUED GENERALLY SLIGHT CHANCE TO CHANCE POPS IN THE
SAT/SUN/MON PERIODS.

&&

.AVIATION...A WEAK COOL FRONT PASSED THROUGH THE KSLC TERMINAL
JUST OVER AN HOUR AGO SPAWNING CONVECTION AND A FEW SHOWERS. IT
REMAINS DRAPED JUST SOUTH OF THE TERMINAL...AND THE CLOSE
PROXIMITY SHOULD ALLOW FOR FAST MOVING AND RAPIDLY DEVELOPING
CONVECTIVE SHOWERS THROUGH 00-01Z BEFORE ABATING. OUTSIDE OF SAID
CONVECTION...PASSAGE OF THE FRONT WILL MAINTAIN A 70 PERCENT
CHANCE OF NORTHWEST WINDS THROUGH THIS EVENING...WITH ONLY A 30
PERCENT CHANCE OF SOUTHERLY OUTFLOW IMPACTING THE TERMINAL.

&&

.FIRE WEATHER...CONVECTION HAS DEVELOPED OVER PORTIONS OF NORTHERN
AND SOUTHERN UTAH...AND IS EXPECTED TO CONTINUE INTO THE EVENING
HOURS. THE STRONGEST STORMS WILL DEVELOP OVER NORTHERN UTAH WHERE
THE BEST DYNAMICS EXIST. THE BIGGEST THREAT WITH THESE NORTHERN UTAH
STORMS IS STRONG GUSTY WINDS. HOWEVER...IN THE VICINITY OF ANY
STORM...WINDS WILL BE GUSTY AND ERRATIC. ADDITIONALLY...WETTING RAIN
IS EXPECTED WITH THE MAJORITY OF THESE STORMS...WITH DECENT MOISTURE
IN PLACE.

DRY AIR IS MAKING ITS WAY INTO THE WESTERN EDGE OF THE STATE. AS A
RESULT...ISOLATED LOCATIONS IN NORTHWESTERN AND SOUTHWESTERN UTAH
MAY EXPERIENCE HAZARDOUS FIRE WEATHER CONDITIONS. OF PARTICULAR
CONCERN IS ZONE 420 IN THE NORTHWEST CORNER OF THE STATE...WHERE
GUSTY DOWNSLOPE WINDS ARE USHERING IN THE DRIER AIR.
HOWEVER...HAZARDOUS FIRE WEATHER CONDITIONS WILL NOT BE WIDESPREAD
ENOUGH TO WARRANT A RED FLAG WARNING.

THIS DRYING TREND WILL CONTINUE THROUGH WEDNESDAY. MOISTURE WILL
RETURN TO SOUTHERN UTAH AS HIGH PRESSURE BEGINS TO BUILD.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

MERRILL/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 15, 3:22 AM MDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
322 AM MDT MON AUG 15 2011

UTZ001>016-019>021-517-518-WYZ021-161000-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
322 AM MDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS
NORTHERN PORTIONS OF THE OUTLOOK AREA TODAY...AS A PASSING WEATHER
DISTURBANCE INTERACTS WITH LINGERING MOISTURE. STRONG GUSTY
WINDS...BRIEF HEAVY RAIN...SMALL HAIL AND DEADLY LIGHTNING ARE ALL
POSSIBLE WITH THESE STORMS.

ELSEWHERE DRIER AIR WILL SPREAD INTO SOUTHWEST UTAH TODAY...AND
ALONG WITH AN INCREASE IN WINDS...MAY BRING ISOLATED POCKETS OF
HAZARDOUS FIRE WEATHER CONDITIONS TO WEST CENTRAL AND SOUTHWEST
UTAH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A DRYING TREND IS FORECAST HEADING INTO MID WEEK...WITH ONLY A
FEW STORMS POSSIBLE OVER THE NORTHEASTERN MOUNTAINS TUESDAY...AND
DRY CONDITIONS FORECAST FOR THE ENTIRE AREA WEDNESDAY.

A THREAT OF SHOWERS AND THUNDERSTORMS WILL RETURN TO SOUTHWEST
UTAH THURSDAY THEN SPREAD OVER MOST OF THE OUTLOOK AREA BY THE
END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 15, 5:54 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
554 PM MDT MON AUG 15 2011

UTZ010-011-160030-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
554 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND
NORTHEASTERN CARBON COUNTIES UNTIL 630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF DUCHESNE...MOVING NORTHEAST
AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM IS EXPECTED TO
PASS 10 TO 20 MILES SOUTH OF MYTON IN ROUGHLY 45 MINUTES TIME.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN DUCHESNE COUNTY INCLUDING WELLS DRAW...
  RURAL EASTERN DUCHESNE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3971 11028 3979 11036 3980 11052 4016 10997
      4014 10995 3989 10996
TIME...MOT...LOC 2352Z 234DEG 29KT 3989 11023

MERRILL
Special weather statement, Aug 15, 6:09 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
609 PM MDT MON AUG 15 2011

UTZ004-008-160015-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
609 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WASATCH AND
CENTRAL UTAH COUNTIES UNTIL 620 PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF OREM...OR 8 MILES WEST OF
PROVO...MOVING NORTHEAST AT 45 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING. ANY BOATERS ON UTAH LAKE SHOULD PREPARE FOR RAPIDLY
CHANGING CONDITIONS ON UTAH LAKE.

* LOCATIONS IMPACTED INCLUDE...
   UTAH LAKE...OREM...PROVO...INCLUDING PROVO MUNICIPAL AIRPORT...
   AND  LINDON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4028 11145 4010 11184 4025 11197 4045 11159
TIME...MOT...LOC 0006Z 237DEG 39KT 4023 11181

MERRILL
Local storm report, Aug 15, 6:12 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
612 PM MDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 SW CAPITOL REEF NP    38.25N 111.23W
08/15/2011  M0.75 INCH       WAYNE              UT   PARK/FOREST SRVC

            HAIL 0.75 INCHES IN DIAMETER WAS REPORTED ALONG THE
            SCENIC DRIVE IN CAPITOL REEF NATIONAL PARK.

0400 PM     FLASH FLOOD      2 SW CAPITOL REEF NP    38.26N 111.22W
08/15/2011                   WAYNE              UT   PARK/FOREST SRVC

            FLASH FLOODING OCCURRED IN GRAND WASH IN CAPITOL REEF
            NATIONAL PARK...AND WATER WENT OVER HIGHWAY 24 WHERE THE
            GRAND WASH MEETS THE ROAD. IN ADDITION...PARK RANGERS
            REPORTED FLASH FLOODING ALONG THE FREMONT RIVER.

&&

SCHOENING
Special weather statement, Aug 15, 6:37 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
637 PM MDT MON AUG 15 2011

UTZ010-011-160115-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
637 PM MDT MON AUG 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND
NORTHEASTERN CARBON COUNTIES UNTIL 715 PM MDT...

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF MYTON...OR 17 MILES SOUTHEAST
OF DUCHESNE...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BRIDGELAND...
   MYTON...
   ROOSEVELT...

LAT...LON 3977 11011 4006 11046 4040 10998 4039 10996
      4026 10995 3988 10996
TIME...MOT...LOC 0037Z 233DEG 31KT 4000 11015

SCHOENING

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 6:01 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne44 min
Aug 15, 6:09 PM MDTSpecial Weather StatementSLCUtah6 min
Aug 15, 6:37 PM MDTSpecial Weather StatementSLCDuchesne38 min
Aug 15, 6:38 PM MDTFlash Flood WarningSLCGarfield, Wayne6 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.